Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
135 Doctors are Online

Small testicle grow back, why is this ?

i'm 53 yr's old male and had teistosem injection's a yr go & my testicle's seem small they were the size of a small egg but seem to shrink do they gro back up plus now when i masturbate i can't ejaculate i get the felting but nothing happen's why is this
Asked On : Tue, 18 May 2010
Answers:  1 Views:  512
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Nephrologist 's  Response
Thanks for the query

I dont know what 'teistosem' injection. Please mention the pharmacological name as i could not find this
Some drugs do cause testicular atrophy and it is known. This injection might have caused this problem.
Meet a gen surgeon for an examination, as there might be some amount of functional compromise

Have a healthy life
Answered: Mon, 12 Sep 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor